... it's like everything in my life and body has changed. Having a big problem focusing and a really bad attitude! tHIS IS VERY MUCH OUT OF CHARACTER FOR ME. Maybe it just doesn't work anymore for me?
Sometimes it could happen, & perhaps the sudden problems that you face could be the side effects of the Zoloft, but since you have been taking the med for 5 years your system would have be well attuned to the med, maybe you could try the generic version manufactured by: Teva Pharmaceuticals; Mylan Laboratories; Sandoz Pharmaceuticals.
It might break the monotony or you could seek medical attention to have the med changed, take care, be well & safe.
JC hI! I have been on Zoloft about 6 years but I had to get it increased. I started on 50 mg a day. Now I take 200 mg a day. Sometimes I feel out of sort but it just could be the aging process. Since I do not know your age, I do not know if this relates to you. I have thought about talking to my doctor about switching meds but it may be that I will really feel worse on something new at a lower dose. The docs do start you out at a low dose then titrate it up if needed. I do know someone who switched from a high dose of Paxil to a lower dose of Seroquel and had terrible results. I know that everyone is different. If you are not on a higher dose, you may want to talk to your doctor about it. I would rather experience a few unwanted emotions once in awhile than having all the ones I had before I started on Zoloft. I hope everything works out well for you. Don't give up! Sweetie Pie
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Oct 2010 • 2 answers
Posted 11 Dec 2012 • 3 answers
Posted 10 Nov 2013 • 2 answers
Posted 18 Aug 2014 • 2 answers
Posted 17 Nov 2014 • 2 answers